# SDR 0003849976

- Difficulty date: October 17, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- Aircraft time: 79,384 hours, 87,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN GALLEY AREA AND COACH CABIN AREA ILLUMINATING.  ALSO FOUND SYSTEM CIRCUIT BREAKER POPPED.  MAINTENANCE LOOKED FOR A SHORT AND/OR DAMAGED WIRE, NONE FOUND.  REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
